# SDR HNAA9598005

- Difficulty date: November 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980HA
- Make and model: Dhav DHC8102
- Aircraft serial: 376
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: MS24586C140
- Condition: Missing
- Location: Pax Door
- Part time: 4,512 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 80 - ORF-PHF - DURING PREFLIGHT CHECK, UNABLE TO CLOSE MAIN CABIN DOOR.  FOUND TOP STEP SPRING MISSING.  DOOR OPERATES NORMALLY WITH STEP POSITIONED PROPERLY.  REPLACED SPRING AND DOOR OPERATES NORMALLY.  (M)
